| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower pharmacist verify was rejected.However, there were no delay to patient care and adverse events or injuries reported based on this incident.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-jan-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident.A technical support specialist (tss) reviewed the issue and advised the user to contact the pharmacy team to verify the rejection reason and approve the medication request, as approval could not be performed by technical support.The user indicated that attempts had been made to contact the pharmacy without success and acknowledged the guidance provided.The system functioned as intended after the technical support specialist investigated the device.